Couldn't find what you looking for?

TRY OUR SEARCH!

I have struggled with insomnia for 8 years, have tried many medications, and honestly I don't even take aspirin, if I have a headache. But with no sleep for so long, I get very depressed and, go to another doctor, who might come up with some great idea ha ha!! So this Doctor gave me Klonopin, which is a first for me. I have enjoyed 3 nights of pretty great sleep, but now after all this reading about the side affects, the withdrawals, I am very skeptical.... so can anyone either convince me to keep going, or tell me to quit before I do get too far into it? I would sooo appreciate any input, advice, counsel..... asap!

Thanks,
Pam

Loading...

I know what you are going through, unfortunately, but not for that long. I mean, you have tolerated something like this for a very long time, there is nothing wrong in trying to find something to fix it, medications or not. Taking medicines like Klonopin really can be safe when it’s done under strict control. That means taking pills only as prescribed and for a time it was prescribed. Believe me, it’s very very easy to convince yourself in things when you finally see that you can sleep after so long. How often do you have to take it? Have you arranged to have regular checkup visits with your doctor? My doctor gave me the dose for seven days, to take only before sleep, and after that it was ok for a while, but I’m now again starting to have same troubles.
Reply

Loading...

Hi tehre! Maybe you could try some alternative ways to get sleepy. There are some herbal remedies for sleep. Chamomile and Lavender are often used for relaxation and can be found in many forms including sprays and oils that will scent the bed and bedroom. By trying to create an environment that is conducive to sleep, the mind and body are encouraged to connect and prepare for a restful night. There is aromatherapy which uses essential oils that are prepared for individual requirements. The effect of the oils and the calming action of the massage create a sensation of relaxation, calm and comfort that help encourage sleep. Smell is a powerful sense and different scents may help recapture memories of more peaceful times and a sense of wellbeing. In Chinese Medicine there are around 6,000 herbs used to treat a number of conditions and restore harmony. All the best to you!
Reply

Loading...

thanks for your response, I just feel so frustrated, he gave me a low dose, because of my anxiety over taking, yet another pill. So its .05 mg and he prescribed a months worth. The last thing I want is to have a great month and then be right back, or worse than I was before!!! I took it the first 3 nights as mentioned before, did some research, got nervous, and stopped for 2 days. I then read your comment, and decided to go for it, because I am sooo tired and nights are hell. It seems though, that its doing what all the other drugs are doing, which is, Im waking sooner each night, first night was a solid 6hrs, then 5, last night was 4.... I am scheduled to see a sleep pychologist in a few weeks, for cog(cognitive behavioral therapy) which I have read much about online..... so we'll see. So tell me how long have you been battling with insomnia, and how is it now?
Reply

Loading...

I’m in a bad phase again, I sleep only two, three hours before dawn. And it’s tough because I have to work all day and I’m getting to the point where I’m beyond tired – I’m starting to forget things that are really important, I can’t even describe how weird that is. I was supposed to see a therapist today, but it was cancelled, so now I’m beginning to get really scared. Maybe a week wasn’t enough for my pills to work (same dosage as yours), I don’t know anymore. Oh yes, my “phases” are coming and going for more than two years.
At least you are moving in the right direction – whatever effect you get with pills it only can help during start of therapy and therapy really is only non-addictive way to solve this problem. Which anxiety meds are you taking? Have you checked if there could be possibility of some side effect? It can happen even after years. I’m not a fan of CBT, but now, I think I would try anything if there was a chance to get out of this mess. Hope it will work for you and I hope I’ll get at least an appointment 
Reply

Loading...

Take the klonopin from your dr. When it is time to stop taking it they will taper you off and you won't notice a thing. I've done it 3 times already. Dont listen to the horror stories you read about on here. As long as you don't stop cold turkey you will be just fine.
Reply

Loading...